MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0294-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 initial reporter: (b)(6).The product has been returned to the manufacturer,but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted complaint record id (b)(4).
 
Event or Problem Description
It was reported that the mega 30cc had high pressure, kink alarms a few hours prior to rupture.Blood noted in helium line, console turned off.Blood did not enter console.Catheter removed, no complications noted.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, e1 (event site state, event site postal code), g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions), h11 corrected fields: b8, h6 (medical device problem code) revert the contents of section e1 (event site address line 2) to blank keeping 510k blanks as data not available.The iab was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter.The extender tubing was also returned.The extracorporeal tubing was returned separate from the iab catheter.An underwater leak test of the balloon, catheter, y fitting, extracorporeal and extender tubing was performed and a leak was detected on the membrane approximately 1cm from the rear seal measuring 0.013cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No non conformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
MEGA 7.5FR. 30CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24747069
Report Number2248146-2026-0000836
Device Sequence Number9318872
Product Code DSP
UDI-Device Identifier10607567107950
UDI-Public(01)10607567107950(10)3000354665(17)261208(11)231208
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0294-01
Device Catalogue Number0684-00-0294-01
Device Lot Number3000354665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AC3 OPTIMUS.
Patient Age73 YR
Patient SexFemale
Patient Weight59 KG